MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC RATCHETING SMALL STRAIGHT HANDLE; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC RATCHETING SMALL STRAIGHT HANDLE; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 9733734
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient weight not available.No parts have been received by the manufacturer for evaluation.Device manufacturing date is unavailable.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system being used for a sacroiliac and thoracolumbar procedure.It was reported that intra-operatively, the ratcheting straight handle broke apart.The procedure was completed using the navigation system and there was no reported impact to patient outcome.There was no reported surgical delay.A system checkout was performed and found that the ratcheting straight handle was replaced.A system checkout was successfully performed.
 
Additional Manufacturer Narrative
Correction: patient identifier provided.If information is provided in the future, a supplemental report will be issued.

Brand Name
RATCHETING SMALL STRAIGHT HANDLE
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8603879
Report Number1723170-2019-02302
Device Sequence Number11572270
Product Code OLO
UDI-Device Identifier00643169089600
UDI-Public00643169089600
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K124004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number9733734
Device Catalogue Number9733734
Device Lot Number66302
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/13/2019
Supplement Date Received by Manufacturer05/13/2019
Initial Report FDA Received Date05/13/2019
Supplement Report FDA Received Date05/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR